Asymptotic method of investigating transients in nonlinear oscillatory systems
Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 64-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_1_a15,
author = {T. A. Tibilov},
title = {Asymptotic method of investigating transients in nonlinear oscillatory systems},
journal = {Doklady Akademii Nauk},
pages = {64--66},
year = {1963},
volume = {153},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a15/}
}
T. A. Tibilov. Asymptotic method of investigating transients in nonlinear oscillatory systems. Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 64-66. http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a15/